Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A class of naturally partly ordered commutative archimedean semigroups with maximal condition

Author: E. J. Tully
Journal: Proc. Amer. Math. Soc. 17 (1966), 1133-1139
MSC: Primary 06.70; Secondary 20.00
MathSciNet review: 0202871
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford, Naturally totally ordered commutative semigroups, Amer. J. Math. 76 (1954), 631–646. MR 0062118 (15,930b)
  • [2] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups. Vol. I, Mathematical Surveys, No. 7, American Mathematical Society, Providence, R.I., 1961. MR 0132791 (24 #A2627)
  • [3] L. Fuchs, Partially ordered algebraic systems, Pergamon Press, Oxford-London-New York-Paris; Addison-Wesley Publishing Co., Inc., Reading, Mass.-Palo Alto, Calif.-London, 1963. MR 0171864 (30 #2090)
  • [4] E. S. Lyapin, Normal complexes of associative systems, Izvestiya Akad. Nauk SSSR. Ser. Mat. 14 (1950), 179–192 (Russian). MR 0034372 (11,575f)
  • [5] Takayuki Tamura, Commutative nonpotent archimedean semigroup with cancelation law. I., J. Gakugei Tokushima Univ. 8 (1957), 5–11. MR 0096741 (20 #3224)
  • [6] -, Construction of commutative archimedean semigroups, Proceedings of the Conference on Algebraic Theory of Machines, Languages and Semigroups, Asilomar, Pacific Grove, California, 1966 (to appear).
  • [7] Takayuki Tamura and Naoki Kimura, On decompositions of a commutative semigroup, Kōdai Math. Sem. Rep. 6 (1954), 109–112. {Volume numbers not printed on issues until Vol. 7 (1955).}. MR 0067106 (16,670f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.70, 20.00

Retrieve articles in all journals with MSC: 06.70, 20.00

Additional Information

PII: S 0002-9939(1966)0202871-0
Article copyright: © Copyright 1966 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia